# SDR AALA20160915009

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 53,762 hours, 18,928 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 38769
- Condition: Damaged
- Location: Fuel Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ABOUT 10-15 MINS IN FLIGHT, PASSENGER ALERTED CREW ABOUT A LEAK FROM THE LT OVERWING FUEL CAP.  F/O DID VISUAL INSPECTION AND FOUND A STEADY STREAM OF FUEL LEAKING FROM LT WING CAP.  AN EMERGENCY WAS DECLARED AND ACFT LANDED WITHOUT FURTHER INCIDENT.  ON GROUND, VISUAL INSPECTION FOUND FUEL CAP LEAKING.  OPENED LT WING TANK ACCESS PANEL 541JB, REF AMM 28-11-01.  REMOVED FILLER CAP ASSEMBLY.  REPLACED SEALS AND REINSTALLED.  CLOSED ACCESS PANEL 541JB, AMM 28-11-01.  LEAK CHECKED GOOD.  THE ACFT WAS GROUNDED.
